RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 517–522 (Mi mz9911)  

This article is cited in 1 scientific paper (total in 1 paper)

A note on Jackson's theorem for differentiable functions

N. P. Korneichuk

Dnepropetrovsk State University

Abstract: From previously published results of the author on the exact upper bound of best approximations by trigonometric polynomials for classes of periodic differentiable functions are derived the values of the exact constants in Jackson's inequalities for $2\pi$-periodic functions $f\in C^r$ with modulus of continuity $\omega(f^{(r)}; t)$ for the $r$-th derivative which is convex upwards.

Full text: PDF file (537 kB)

English version:
Mathematical Notes, 1972, 12:5, 747–750

Bibliographic databases:

UDC: 517.5
Received: 13.04.1972

Citation: N. P. Korneichuk, “A note on Jackson's theorem for differentiable functions”, Mat. Zametki, 12:5 (1972), 517–522; Math. Notes, 12:5 (1972), 747–750

Citation in format AMSBIB
\Bibitem{Kor72}
\by N.~P.~Korneichuk
\paper A note on Jackson's theorem for differentiable functions
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 517--522
\mathnet{http://mi.mathnet.ru/mz9911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=348371}
\zmath{https://zbmath.org/?q=an:0255.42002}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 747--750
\crossref{https://doi.org/10.1007/BF01099057}


Linking options:
  • http://mi.mathnet.ru/eng/mz9911
  • http://mi.mathnet.ru/eng/mz/v12/i5/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “On extremal problems in the theory of best approximation”, Russian Math. Surveys, 29:3 (1974), 7–43  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020